MathSciNet Relay Station
MathSciNet bibliographic data
MR368418 65J05 (47A50)
Kammerer, W. J.; Plemmons, R. J. Direct iterative methods for least-squares solutions to singular operator equations. J. Math. Anal. Appl. 49 (1975), 512–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement